IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Sonosuke Fukushima (ENRI)
Vice Chair Toshifumi Moriyama (Nagasaki Univ.), Akitsugu Nadai (NICT)
Secretary Atsushi Kezuka (ENRI), Manabu Akita (Univ. of Electro-Comm.)
Assistant Ryo Natsuaki (Univ. of Tokyo), Masato Yamanashi (Mitsubishi Space Software), Takeshi Amishima (Mitsubishi Electric)

Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Jiro Hirokawa (Tokyo Tech.)
Vice Chair Ryo Yamaguchi (SoftBank)
Secretary Yuichi Kimura (Saitama Univ.), Toru Fukasawa (Mitsubishi Electric)
Assistant Michitaka Ameya (AIST)

Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Hiroyuki Tsuji (NICT)
Vice Chair Hisashi Sujikai (NHK), Fumihiro Yamashita (NTT)
Secretary Hiroki Shibayama (NTT), Takashi Takahashi (NICT)

Conference Date Wed, Jul 18, 2018 09:45 - 17:45
Thu, Jul 19, 2018 09:20 - 17:50
Fri, Jul 20, 2018 09:20 - 16:55
Topics Remote sensing, Sattelite Communication, Radio propagation, Antennas and Propagation 
Conference Place Centennial Hall, Sapporo Campus, Hokkaido University 
Address Kita 8 Nishi 5, Sapporo 060-0808, Japan
Transportation Guide 10 minutes from JR Sapporo Station on foot
https://www.global.hokudai.ac.jp/about/visitors-access-maps/sapporo-campus-map/
Contact
Person
Prof. Manabu Yamamoto
+81-11-706-6525
Sponsors This conference is co-sponsored by IEEE AP-S Tokyo Chapter, IEEE AES Society Japan Chapter, URSI-F.
Announcement A banquet is planned after the session (19th, July). Please ask the detail at the front desk of conference.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP, SANE, SAT.

Wed, Jul 18 AM  AP
Chair: Takayuki Sasamori (Hokkai-Gakuen Univ.)
09:45 - 10:40
  - Chair's Opening Address
(1)
AP
09:50-10:15 Influence on the Frequency characteristic phase error in zoning of reflect array antenna Aoi Kotoura, Shigeru Makino, Kento Takeshima, Yoshimi Sunaga (KIT), Michio Takikawa, Hiromasa Nakajima (Mitsubishi Electric)
(2)
AP
10:15-10:40 A Dual-band Decoupling Method for Closely MIMO Antennas by Using a Short Stub and a Blanch Element Takuya Miyasaka (Chiba Univ.), Hiroshi Sato (Panasonic Co.), Masaharu Takahashi (Chiba Univ.)
  10:40-10:50 Break ( 10 min. )
Wed, Jul 18 AM  AP/SANE Joint Session
Chair: Manabu Yamamoto (Hokkaido Univ.)
10:50 - 12:05
(3) 10:50-11:15 Theory of Hybrid Mode Waveguide for High XPD Dual Circular Polarization Communication Tianyu Wang (Tokyo Univ.), Hirobumi Saito (JAXA)
(4) 11:15-11:40 Cross polarization discrimination enhancement of a dual circular polarization antenna array using metamaterials Chengyi Li (U-Tokyo), Hirobumi Saito (JAXA)
(5) 11:40-12:05 Overview on the Circular Polarized Planar Antenna for the GNSS-R mission Kohei Osa (WNI)
  12:05-13:05 Lunch Break ( 60 min. )
Wed, Jul 18 PM  AP/SAT Joint Session
Chair: Hisashi Sujikai (NHK)
13:05 - 14:20
(6) 13:05-13:30 A Study on Waveform Design for Joint Radar and Communication Systems Toru Takahashi, Yasunori Kato, Kentaro Isoda, Yusuke Kitsukawa, Masashi Mitsumoto (Mitsubishi Electric)
(7) 13:30-13:55 Study on the measurement of the systematic errors using DBF/Channelizer for on-board phased array antennas for satellite Takuya Okura, Amane Miura, Teruaki Orikasa (NICT), Shinji Senba (Axis)
(8) 13:55-14:20 Characteristics of Frequency Sharing Criteria in the Broadcasting Satellite Link Kazuyoshi Shogen (B-SAT), Thong Pham Viet (BR, ITU-R)
  14:20-14:30 Break ( 10 min. )
Wed, Jul 18 PM  SAT
Chair: Humihiro Yamashita (NTT)
14:30 - 15:45
(9)
SAT
14:30-14:55 Prompt Report on Wide-band Transmission Experiment with 21-GHz band Broadcasting Satellite in NHK STRL OPEN HOUSE 2018 Yoichi Suzuki, Hisashi Sujikai, Yuki Koizumi, Masafumi Nagasaka, Masaaki Kojima, Atsushi Iwasaki, Shoji Tanaka (NHK), Susumu nakazawa, Osamu Yamazaki (B-SAT)
(10)
SAT
14:55-15:20 A Study on the Efficient Transmission Mode Selection Technique for Data Transmission in Unmanned Aircraft System Takeru Kitagawa, Yuichi Kawamoto, Hiroki Nishiyama, Nei Kato (Tohoku Univ.)
(11)
SAT
15:20-15:45 Non-orthogonal Multiple Access Based Opportunistic Relaying Schemes in UAV-assisted Cooperative Networks Young-bin Kim, Kosuke Yamazaki (KDDI Research)
  15:45-15:55 Break ( 10 min. )
Wed, Jul 18 PM  AP Tutorial Talk
Chair: Jiro Hirokawa (Tokyo Tech.)
15:55 - 16:45
(12)
AP
15:55-16:45 [Tutorial Lecture]
Measurement Method of Input Impedance of Balanced Antenna
-- Improvement of Accuracy of the S-Parameter Method --
Takayuki Sasamori (Hokkai-Gakuen Univ.)
  16:45-16:55 Break ( 10 min. )
Wed, Jul 18 PM  SAT Special Lecture
Chair: Hiroyuki Tsuji (NICT)
16:55 - 17:45
(13)
SAT
16:55-17:45 [Special Talk]
The global trend of satellite communications
Takashi Ohki (MRI)
Thu, Jul 19 AM  SAT
Chair: Takashi Takahashi (NICT)
09:20 - 10:35
(14)
SAT
09:20-09:45 Prototype and Evaluation Performance of the Transmitter and Receiver with Set-Partitioning 64APSK Coded Modulation Yuki Koizumi, Yoichi Suzuki, Masaaki Kojima, Hisashi Sujikai (NHK)
(15)
SAT
09:45-10:10 Performance Improvement by Digital Pre-Distortion Technique for 32APSK over Satellite Transmission Masaaki Kojima, Yoichi Suzuki, Yuki Koizumi, Hisashi Sujikai (NHK)
(16)
SAT
10:10-10:35 Effect of Nonlinear Distortion Compensation for 32APSK on High Throughput Satellite Communications System Mitsugu Ohkawa, Hiromitsu Wakana, Amane Miura (NICT)
  10:35-10:45 Break ( 10 min. )
Thu, Jul 19 AM  URSI-F Special Lecture
Chair: Motoyuki Sato (Tohoku Univ.)
10:45 - 11:35
(17)
AP
10:45-11:35 [Special Talk]
Through Research on Propagation and Channel of Mobile Communication
Shigeru Kozono (former Chiba Inst. of Tech.)
  11:35-12:35 Lunch Break ( 60 min. )
Thu, Jul 19 PM  AP
Chair: Toru Takahashi (Mitsubishi Electric)
12:35 - 13:25
(18)
AP
12:35-13:00 Multi-beam massive MIMO using SD-CMA with variable step size Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.), Kazuki Maruta (Chiba Univ.), Takefumi Hiraguri (NIIT), Tsutomu Mitsui (Niigata Univ.)
(19)
AP
13:00-13:25 Human Identification Using MIMO Array Dai Sasakawa, Naoki Honma (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
  13:25-13:35 Break ( 10 min. )
Thu, Jul 19 PM  AP
Chair: Hisato Iwai (Doshisha Univ.)
13:35 - 14:50
(20)
AP
13:35-14:00 Performance of single carrier based multi-beam massive MIMO considering real propagation environment Ryuki Maruyama, Kentaro Nishimori, Ryotaro Taniguchi (Niigata Univ.), Takefumi Hiraguri (NIT.)
(21)
AP
14:00-14:25 Accuracy Evaluation of Target Localization Using Cooperative Multistatic MIMO Radar Nobuyuki Shiraki, Dai Sasakawa, Naoki Honma (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
(22)
AP
14:25-14:50 Performance Evaluation of Multi-Beam Massive MIMO Using 64 Multi-Beam Pattern Akinori Kudo, Kentaro Nishimori, Ryotaro Taniguchi, Shota Ogawa, Fumiya Muramatsu (Niigata Univ.), Takefumi Hiraguri (NIT.), Jiro Hirokawa (Tokyo Tech.)
  14:50-15:00 Break ( 10 min. )
Thu, Jul 19 PM  AP
Chair: Kentaro Nishimori (Niigata Univ.)
15:00 - 15:50
(23)
AP
15:00-15:25 Evaluation of Position Estimation of a Human Body around a Vehicle by FDTD Propagation Analysis Yuki Ito, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.), Kiyokazu Ieda (Aisin Seiki Co, Ltd.)
(24)
AP
15:25-15:50 Characterization of Human Body Shadowing Loss at 2.5 GHz and 5.8 GHz in an Indoor Environment Santiago Perez-Pena (UPM), Yuki Ito, Kai Yoshida, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
  15:50-16:00 Break ( 10 min. )
Thu, Jul 19 PM  IEEE AP-S Tokyo Chapter Special Lecture
Chair: Quiang Chen (Tohoku Univ.)
16:00 - 16:50
(25)
AP
16:00-16:50 [Special Talk]
Internet of Things - My hands-on Experience of Society 5.0
Tsuyoshi Yamamoto (Hokkaido Univ.)
  16:50-17:00 Break ( 10 min. )
Thu, Jul 19 PM  AP Antenna Historical Committee Special Talk
Chair: Keizo Cho (Chiba Inst. Tech.)
17:00 - 17:50
(26)
AP
17:00-17:50 [Special Talk]
Development of Signal Processing Antennas in Mobile Communications
-- From Adaptive Antennas to MIMO Systems --
Yasutaka Ogawa (Hokkaido Univ.)
Fri, Jul 20 AM  AP
Chair: Nozomu Ishii (Niigata Univ.)
09:20 - 10:35
(27)
AP
09:20-09:45 A Study on Broadbanding of a Rectangular Loop Antenna Placed on a Ground Plane Hayaki Nomura, Manabu Yamamoto (Hokkaido Univ.)
(28)
AP
09:45-10:10 Broadbanding of a Folded Inverted-L Antenna with slits Fumiya Osaki, Keisuke Noguchi, Shigeru Makino, Tetsuo Hirota, Kenji Itoh (KIT)
(29)
AP
10:10-10:35 Feasibility Study of MACKEY type T Ken Hirano, Shigeru Makino, Kenji Itoh (KIT)
  10:35-10:45 Break ( 10 min. )
Fri, Jul 20 AM  AP/SANE/SAT Joint Session
Chair: Akitsugu Nadai (NICT)
10:45 - 12:00
(30) 10:45-11:10 Near-Field to Far-Field Transformation for Radar Cross-Section and Antenna Pattern Measurement Hirokazu Kobayashi (OIT), Shun-ichi Takaoka (NTUT)
(31) 11:10-11:35 Modified Calibration Technique of Distance Property for Electric Field Intensity Radiated by Small Dipole Antenna Operated in Solution Nozomu Ishii (Niigata Univ.), Chakarothai Jerdvisanop, Kanako Wake, Lira Hamada, Soichi Watanabe (NICT)
(32) 11:35-12:00 Received signal analysis of SPace based AIS Experiment 2nd (SPAISE2) in the Sea around Japan (Part 3) Daichi Hirahara, Shuji Shimizu, Junichiro Ishizawa, Satoko Miura, Shinichi Suzuki (JAXA)
  12:00-13:15 Lunch Break ( 75 min. )
Fri, Jul 20 PM  SANE
Chair: Manabu Akita (The Univ. of Electro-Communications)
13:15 - 14:30
(33)
SANE
13:15-13:40 Evaluation of Signal Environment in Airport by Optically Connected Passive Surveillance System Junichi Honda, Yasuyuki Kakubari, Takuya Otsuyama (ENRI)
(34)
SANE
13:40-14:05 Gradient-based inverse scattering approach by using cost functional consisting the approximated stored energy with no information on incident field Toshifumi Moriyama, Toshiyuki Tanaka, Takashi Takenaka (Nagasaki Univ.)
(35)
SANE
14:05-14:30 Performance Evaluation of DFMC SBAS Using Global Monitoring Stations Mitsunori Kitamura, Takahiro Aso, Takeyasu Sakai (ENRI)
  14:30-14:40 Break ( 10 min. )
Fri, Jul 20 PM  SANE/SAT Joint Session
Chair: Toshifumi Moriyama (Nagasaki Univ.)
14:40 - 15:30
(36) 14:40-15:05 Validation of X-band geophysical model function to retrieve oceanwinds using airborne synthetic aperture radar Akitsugu Nadai (NICT)
(37) 15:05-15:30 Propagation measurement of seasonal variation of shadowing by trees in Ka-band mobile satellite communication Tomoshige Kan, Byeongpyo Jeong, Hajime Susukita, Kazuyoshi Kawasaki, Takashi Takahashi, Morio Toyoshima (NICT)
  15:30-15:40 Break ( 10 min. )
Fri, Jul 20 PM  AP/SAT Joint Session
Chair: Ryo Yamaguchi (SoftBank)
15:40 - 16:55
(38) 15:40-16:05 Comparison of shadowing ratio of Ka-band mobile satellite communication in 8 major cities, Japan Byeong-pyo Jeong, Tomoshige Kan, Takashi Takahashi, Morio Toyoshima, Toshiaki Kuri (NICT)
(39) 16:05-16:30 The propagation model for Massive MIMO at 20 GHz band. Ryotaro Taniguchi, Kentaro Nishimori (Niigata Univ.), Koshoro Kitao, Minoru Inomata, Tetsuro Imai (NTT DOCOMO)
(40) 16:30-16:55 Measurements of UWB Band-9 Radio Propagation within Various Closed/Semi-Closed Spaces Ayumu Minegishi, Miyuki Hirose, Takehiko Kobayashi (TDU)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (AP,SAT,IEEE AP-S Tokyo Chapter, URSI-F)Each speech will have 45 minutes for presentation and 5 minutes for discussion.
Tutorial Lecture (AP)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Atsushi Kezuka (ENRI)
E-: en

Manabu Akita (Univ. of Electro-Comm.)
E-: abuc 
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Toru Fukasawa (Mitsubishi Electric Co.)
E-: _-cry 
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Hiroki Shibayama (NTT)
Takashi Takahashi (NICT) 


Last modified: 2018-07-18 10:03:29


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /   [Return to SANE Schedule Page]   /   [Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan